I am 18 years old, on the pill and sexually active. I usually have regular periods, but this month i'm having a brownish (light and dark) discharge with some pink at times. My period is due in 12 days from now. This has happend before but not recently. Can this be stress or fatigue ? Or because of a missed pill ? Please help ! Thank you.
Try your best not to miss taking any of your birth control pills. They won't help prevent pregnancy if they're still in their container rather than in your body! And don't forget to make sure that your partner wears a condom each & every time you have sex since birth control pills won't affect your risk for sexually transmitted diseases.
As for the brownish pink discharge between your menses, it's most likely due to your young age while you wait for your hypothalamic pituitary axis to mature. Of course, stress, weight change, nutrition, and other meds can affect your menstrual regularity. Sexually transmitted disease can also present with vaginal discharge so you want to be sure yours doesn't have a foul, funky or fishy odor to it.
If there's any concern about possibly being pregnant, over-the-counter pregnancy tests are amazingly accurate a few days after you've missed your expected period. Let's hope it doesn't come to that! Hope this helps. Good luck!
I try my best, I just started a job recently and I get out late, I have to get used to it cause my sleeping schedules are pretty bad now. That's why I was thinking stress and fatigue. My nurse had me checked for std's, she said I was fine, I only ever had 2 sex partners. We do always use condoms if I'm uncertain about my pills though. And my menstruations we're only ever late by one day, probably a change in my cycle.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.